# SDR UALA2011070603344

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,722 hours, 12,036 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'HEAT PITOT C' DISPLAYED AFTER GROUND POWER FELL OFF ACFT.  REPLACED RELAY K3016 PROBE AIR HEAT CTRL PER FIM.  MSG CLEARED, TEST PASS.
